# SDR AALA991223

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Needed Adjusting
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1122 - DURING CLIMB-OUT, GDL-DFW, MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AND THEN WENT OUT.  CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  ADJUSTED LEFT MAIN LANDING GEAR DOOR UPLOCK TARGET.  CYCLED LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
